Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Self love or self hate?What would you do if you were me?

i'm on some medication for stress and it helps me sleep but it has caused my blood pressure to go up,so now I have to be on more high blood pressure meds these make me feel inhuman.So do I stay on them for the sleep or do I not?Also I want to lower my dose maybe that will,lower my blood pressure but it may not be strong enough of a dose to make me feel drugged.I could try to lower it but I know it won't be strong enough or it will,because the dose I'm on now is pretty strong.Worried with what I should do.I know I could try herbal stuff for sleep.

Answer Question
 
Anonymous

Asked by Anonymous at 12:29 PM on Dec. 14, 2009 in Health

Answers (4)
  • What medications are you on?
    Fistandantalus

    Answer by Fistandantalus at 12:30 PM on Dec. 14, 2009

  • I think I would go back to the doctor and try to find another medication.

    I would also start a yoga class........ it will do wonders for your mental health.
    Anonymous

    Answer by Anonymous at 12:30 PM on Dec. 14, 2009

  • I think you should look into holistic medicine for reducing your blood pressure. conventional medicine has so many side effects and often times you have to get more medicine to counter act the side effects (which is what you are experiencing) and then you need even more! it's a vicious circle.
    try finding some natural remedies. Try everything you can that doesn't break your bank. ...then if nothing works re consider your options.
    outstandingLove

    Answer by outstandingLove at 12:31 PM on Dec. 14, 2009

  • I've found my pharmacists over the years are a great source of information compared to what both the doctor and medicine directives say themselves. Also there's a website that discusses medicines and side effects and adverse reactons with input from the authors and readers - it's something like Joseph and Theresa Graeden of Graedon ... you might have to play with the spelling of that last night to get the sight. One of them is a pharmacist.

    Hope any of that helps you.
    lfl

    Answer by lfl at 12:43 PM on Dec. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN